# SDR UIEA2016031500162

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,798 hours, 22,853 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: BACD40D162011
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTILATION DUCT OF APU DAMAGED.  R & R VENTILATION DUCT COOLING AT APU COMPARTMENT LT SIDE IAW & MM 49-51-01.
